# SDR IPXA2025021431657

- Difficulty date: January 10, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA03971
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR UNDER PANEL STATION1381 HAS DAMAGED FLOOR SUPPORT LBL 25" AND CORROSION AS MARKED. ATA 53-10 RD68.  REMOVED AND REPLACED FLOOR SUPPORT P/N AEA0397-1 PER DAC DWG AEA0397 AND PER MD 11 SRM CHAPTER 51 GUIDLEINES.  USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 9-08.
